# SDR DALA2025060604312

- Difficulty date: June 5, 2025
- Submitted: June 6, 2025
- Operation: Air carrier
- Aircraft: N3753
- Make and model: Boeing 737832
- Aircraft serial: 32626
- Aircraft time: 73,837 hours, 28,489 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Elec Connector
- Condition: Damaged
- Location: Zone 200
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

(LOG 6913865) ON WALK THROUGH OF CABIN, FOUND EEPL AT 19DEF INOP. NOTICED LOOSE PIN ON CONNECTOR PLUG, D12004. RESEATED PIN AND LIGHTS OPS NORMAL.
